Tooth Movement Acceleration Techniques


TUNÇER N. İ. , YILMAZ A.

TURKISH JOURNAL OF ORTHODONTICS, vol.25, no.1, pp.76-91, 2012 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Review
  • Volume: 25 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.13076/1300-3550-25-1-76
  • Journal Name: TURKISH JOURNAL OF ORTHODONTICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.76-91
  • Keywords: Accelerated tooth movement, Osteogenic orthodontics, Corticotomy

Abstract

The aim of the article is to review methods developed to accelerate the orthodontic tooth movement.